MathSciNet Relay Station
MathSciNet bibliographic data
MR1922446 60G51
Doney, R. A.; Maller, R. A. Stability and attraction to normality for Lévy processes at zero and at infinity. J. Theoret. Probab. 15 (2002), no. 3, 751–792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement